Advertisement

Cybernetics and Systems Analysis

, Volume 42, Issue 1, pp 83–89 | Cite as

Isomorphism of regular NM-graphs of degree 4

  • G. A. Donets
  • G. A. Shulinok
Article
  • 16 Downloads

Abstract

An analysis of the problem of isomorphism of natural modular graphs is continued. New results are obtained for regular graphs of degree 4. The general approach to the analysis of arbitrary regular NM-graphs is developed, which brings close to solving the isomorphism problem for a given class of numerical graphs.

Keywords

graph isomorphism natural modular graph set of generatrices set of nodes graph connectivity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. A. Donets, “Analytically preset graphs,” in: Theory of Optimal Solutions [in Russian], Inst. Kibern. im. V. M. Glushkova AN USSR, Kiev (1987), pp. 20–27.Google Scholar
  2. 2.
    G. A. Donets, “Optimal coding of homogeneous trees in arithmetic graphs,” in: Methods of Solving Extremum Problems and Adjacent Problems [in Russian], Inst. Kibern. im. V. M. Glushkova AN USSR, Kiev (1987), pp. 72–77.Google Scholar
  3. 3.
    G. P. Donets’ and Yu. I. Nezhentsev, “Arithmetical graphs and their representation,” Dop. AN URSR, Ser. A, No. 11, 5–8 (1990).Google Scholar
  4. 4.
    G. A. Donets and I. E. Shulinok, “General representation of numerical graphs,” in: Theory of Optimal Solutions [in Russian], Inst. Kibern. im. V. M. Glushkova NAN Ukrainy, Kiev (2004), pp. 11–18.Google Scholar
  5. 5.
    I. E. Shulinok, “Connectivity of natural modular graphs,” Cybern. Syst. Analysis, 34,No. 5, 673–675 (1998).MATHMathSciNetGoogle Scholar
  6. 6.
    I. E. Shulinok, “Connectivity and cyclomatic number of natural modular graphs,” in: Theory of Optimal Solutions [in Russian], Inst. Kibern. im. V. M. Glushkova NAN Ukrainy, Kiev (1999), pp. 51–57.Google Scholar
  7. 7.
    G. O. Shulinok, “Isomorphism of natural modular graphs,” in: Theory of Optimal Solutions [in Ukrainian], Inst. Kibern. im. V. M. Glushkova NAN Ukrainy, Kiev (2004), pp. 69–73.Google Scholar
  8. 8.
    G. A. Donets and G. A. Shulinok, “Isomorphism of natural arithmetic graphs,” in: Theory of Optimal Solutions [in Russian], Inst. Kibern. im. V. M. Glushkova NAN Ukrainy, Kiev (2003), pp. 47–53.Google Scholar
  9. 9.
    G. A. Shulinok, “Isomorphism of regular NM-graphs,” in: Theory of Optimal Solutions [in Russian], Inst. Kibern. im. V. M. Glushkova NAN Ukrainy, Kiev (2005), pp. 100–106.Google Scholar
  10. 10.
    H. Hasse, Number Theory, Springer-Verlag, New York (1980).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • G. A. Donets
    • 1
  • G. A. Shulinok
    • 1
  1. 1.V. M. Glushkov Institute of CyberneticsNational Academy of Sciences of UkraineKievUkraine

Personalised recommendations